Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 95, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 14, 2015, 9:54 PM CDT for 5 counties in Oklahoma; Hardeman County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 9:54 PM CDT (02:54 UTC)
- Expired
- Jun 15, 2015, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Washita County, OK, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 12:15 AM CDT | FLASH FLOOD | 2 W Hollis, OK | HIGHWAY 62 BETWEEN HOLLIS AND THE TEXAS STATE LINE CLOSED DUE TO HIGH WATER. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 141 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
909
WGUS54 KOUN 150254
FFWOUN
OKC055-057-065-075-149-TXC197-150600-
/O.NEW.KOUN.FF.W.0095.150615T0254Z-150615T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
954 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
WEST CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHERN HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
CENTRAL GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
* UNTIL 100 AM CDT
* AT 952 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN FROM NEAR HOLLIS TO SENTINEL. UP TO TWO INCHES OF
RAIN HAS ALREADY FALLEN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3467 10000 3494 9959 3511 9942 3512 9936
3518 9936 3521 9933 3512 9905 3460 9965
3444 9998 3445 9999
$$
031 follow-up statement
693
WGUS74 KOUN 150406
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1106 PM CDT SUN JUN 14 2015
OKC055-057-065-075-149-TXC197-150600-
/O.CON.KOUN.FF.W.0095.000000T0000Z-150615T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHITA OK-JACKSON OK-HARMON OK-KIOWA OK-GREER OK-HARDEMAN TX-
1106 PM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN WASHITA...WEST CENTRAL JACKSON...SOUTHERN HARMON...
NORTHWESTERN KIOWA...CENTRAL GREER AND NORTHWESTERN HARDEMAN
COUNTIES...
AT 1105 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE VERY HEAVY RAINFALL
OVER THE WARNED AREA. THE HEAVIEST RAIN WAS FALLING OVER NORTHWEST KIOWA
COUNTY WHERE OVER 4 INCHES OF RAIN HAS FALLEN IN THE PAST 3 HOURS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3467 10000 3494 9959 3511 9942 3512 9936
3518 9936 3521 9933 3512 9905 3460 9965
3444 9998 3445 9999
$$
03What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:02 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jun 14, 6:02 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 602 PM CDT SUN JUN 14 2015 .DISCUSSION... PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW. && .AVIATION... AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO GAG/WWR WITHIN THE NEXT COUPLE OF HOURS RESULTING IN MVFR CIGS AND VISBYS. CONFIDENCE REGARDING HOW FAR SOUTH THESE STORMS WILL MAKE IS LOW...BUT THINK THEY WILL AT LEAST GET CLOSE ENOUGH TO CSM LATE TONIGHT TO WARRANT A TEMPO TSRA GROUP. THEY WILL ALSO NEAR PNC NEAR THE EARLY MORNING HOURS. MVFR CIGS WILL BRIEFLY IMPACT MOST OTHER TERMINALS LATE TONIGHT. && .PREV DISCUSSION... /ISSUED 252 PM CDT SUN JUN 14 2015/ DISCUSSION... SCATTERED TO NUMEROUS SHOWERS AND BRIEF STORMS EXPECTED TO CONTINUE THROUGH SUNSET ACROSS AREAS NEAR AND EAST OF WICHITA FALLS...LAWTON...AND OKC IN AREAS OF ENHANCED MOISTURE AND SUBTLE YET DEEP CONVERGENCE AHEAD OF MID-UPPER LEVEL LOW. THIS ACTIVITY WILL MOVE SLOWLY NORTH AND NORTHEAST WITH THE PRIMARY IMPACT BEING TORRENTIAL DOWNPOURS AND SIG REDUCTIONS IN VISIBILITY FOR MOTORISTS. EACH STORM/SHOWER IS ON THE SMALL SIDE AND UNLESS MORE ORGANIZED AREAS OF HEAVY RAIN FORM...DO NOT EXPECT ANY MAJOR FLASH FLOODING ISSUES. LARGER AREA OF MORE ORGANIZED RAIN ACTIVITY POSSIBLE LATE THIS AFTERNOON AND TONIGHT MAINLY ACROSS WESTERN OKLAHOMA INTO WESTERN NORTH TEXAS. MOST MODELS WANT TO ORGANIZE AN AREA OF SHOWERS AND STORMS ACROSS THE PANHANDLES AND WEST TEXAS...SLOWLY PUSHING INTO WESTERN PORTIONS OF OUR CWA OVERNIGHT. HOW FAR EAST THIS ACTIVITY WILL PROGRESS IS UNCERTAIN AND WILL TAPER OFF POPS WEST TO EAST LATE TONIGHT AND TOMORROW. ANOTHER ORGANIZED AREA OF RAIN POSSIBLE TOMORROW AFTERNOON AND EVENING ACROSS NORTHERN AND CENTRAL PORTIONS OF OKLAHOMA AS WEAK SURFACE TROUGH/FRONT IS PROGD TO SINK SOUTHWARD IN WAKE OF MENTIONED UPPER LOW. THIS AREA OF RAIN WILL PROGRESS SOUTH AND EAST INTO SOUTHEAST OKLAHOMA TUESDAY. MODEL HANDLING OF WEAK TROPICAL SYSTEM OVER NORTHERN GULF FAIRLY CONSISTENT ON TRACK /MAINLY AFFECTING SOUTHEAST-EASTERN OKLAHOMA/ BUT DIFFER MORE ON TIMING. WE WILL LEAVE CONSENSUS POPS GOING THROUGH LATE WEEK WITH HIGHEST OVER FAR SOUTHEAST OKLAHOMA WHERE FLOODING POTENTIAL WILL INCREASE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 84 68 81 / 50 60 60 40 HOBART OK 70 84 67 83 / 70 60 70 40 WICHITA FALLS TX 71 87 69 84 / 40 40 50 40 GAGE OK 65 81 63 81 / 70 50 50 20 PONCA CITY OK 70 83 68 81 / 60 60 70 30 DURANT OK 72 87 70 81 / 30 40 40 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 14/03/03
Hazardous weather outlook, Jun 14, 11:56 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1156 AM CDT SUN JUN 14 2015 OKZ004>048-050>052-TXZ083>090-151700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1156 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCALIZED FLOODING AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE WEST IN THE TEXAS PANHANDLE AND WEST TEXAS THIS AFTERNOON AND EVENING. THIS ACTIVITY COULD DEVELOP INTO ONE OR MORE THUNDERSTORM COMPLEXES THAT MOVES EAST INTO THE AREA LATER TONIGHT INTO EARLY MONDAY. STRONG WIND GUSTS UP TO 60 MPH AND LOCALIZED FLOODING WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY INTO NEXT WEEKEND. THE MOST WIDESPREAD THUNDERSTORM ACTIVITY WILL BE LIKELY THROUGH TUESDAY...WITH LESSER CHANCES BY MID TO LATE NEXT WEEK. WITH ADEQUATE INSTABILITY AND MOISTURE...AN OCCASIONAL STRONG TO SEVERE STORM WILL BE POSSIBLE VIRTUALLY ANY DAY...WITH THE GREATER POTENTIAL FOR A SEVERE STORM OR TWO ON MONDAY. SEVERAL ROUNDS OF HEAVY RAINFALL MAY ALSO CONTINUE TO PROMOTE LOCALIZED FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED SUBSTANTIAL RAINS OVER THE LAST FEW DAYS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. AUSTIN/EM
In the hours before
Special weather statement, Jun 14, 7:52 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 752 PM CDT SUN JUN 14 2015 OKZ005-006-011-150130- ALFALFA OK-MAJOR OK-WOODS OK- 752 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA... NORTHWESTERN MAJOR AND EASTERN WOODS COUNTIES UNTIL 830 PM CDT... AT 750 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF WAYNOKA...MOVING NORTH AT 20 MPH. ANOTHER STORM WAS LOCATED 10 MILES NORTHEAST OF WAYNOKA...MOVING NORTH AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3700 9826 3640 9857 3647 9887 3700 9882 TIME...MOT...LOC 0050Z 197DEG 16KT 3647 9875 MBS
Special weather statement, Jun 14, 7:57 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT SUN JUN 14 2015
OKZ016-021-022-034-035-150145-
GREER OK-CUSTER OK-BECKHAM OK-KIOWA OK-WASHITA OK-
757 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...CENTRAL
CUSTER...EAST CENTRAL BECKHAM...NORTHWESTERN KIOWA AND WASHITA
COUNTIES UNTIL 845 PM CDT...
AT 755 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF BESSIE TO 6 MILES SOUTH OF RETROP...MOVING NORTHEAST
AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CLINTON...MANGUM...CORDELL...GRANITE...BURNS FLAT...THOMAS...
SENTINEL...ARAPAHO...DILL CITY...CANUTE...LONE WOLF...CUSTER CITY...
BESSIE...ROCKY...FOSS...RETROP...FOSS RESERVOIR...STAFFORD AND
NORTHWESTERN ALTUS-LUGERT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3581 9870 3574 9902 3532 9942 3484 9954
3501 9922 3531 9881
TIME...MOT...LOC 0055Z 203DEG 16KT 3544 9898 3506 9937
MBSSpecial weather statement, Jun 14, 8:20 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 820 PM CDT SUN JUN 14 2015 OKZ011-015-017-150145- BLAINE OK-MAJOR OK-DEWEY OK- 820 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE... SOUTHEASTERN MAJOR AND NORTHEASTERN DEWEY COUNTIES UNTIL 845 PM CDT... AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CANTON... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... FAIRVIEW...CANTON...LONGDALE...ISABELLA...EAGLE CITY...CANTON LAKE... SOUTHARD AND HOMESTEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3592 9858 3598 9877 3637 9863 3629 9828 TIME...MOT...LOC 0120Z 204DEG 17KT 3606 9861 MBS
Special weather statement, Jun 14, 8:31 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT SUN JUN 14 2015
OKZ033-150215-
HARMON OK-
831 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARMON COUNTY UNTIL 915 PM CDT...
AT 830 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
HOLLIS...MOVING NORTH AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOULD AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3485 10000 3490 9973 3457 9971 3454 9985
3454 9988 3458 9993 3458 9995 3456 9997
3457 10000
TIME...MOT...LOC 0130Z 163DEG 13KT 3462 9989
MBSSpecial weather statement, Jun 14, 8:45 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 845 PM CDT SUN JUN 14 2015 OKZ011-015>017-150230- CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK- 845 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER... NORTHWESTERN BLAINE...SOUTHEASTERN MAJOR AND EASTERN DEWEY COUNTIES UNTIL 930 PM CDT... AT 844 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4 MILES NORTH OF LONGDALE TO 6 MILES NORTHWEST OF THOMAS. THESE STORMS WERE NEARLY STATIONARY. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... FAIRVIEW...CANTON...LONGDALE...OAKWOOD...PUTNAM...FAY...ISABELLA... EAGLE CITY...CANTON LAKE...SOUTHARD...HUCMAC AND HOMESTEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3636 9819 3580 9864 3579 9902 3632 9864 TIME...MOT...LOC 0142Z 212DEG 1KT 3620 9853 3581 9883 MBS
Special weather statement, Jun 14, 9:15 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SUN JUN 14 2015
OKZ021-022-033>036-TXZ083-150315-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK-
HARDEMAN TX-
915 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...SOUTHEASTERN
BECKHAM...NORTHWESTERN KIOWA...NORTHWESTERN JACKSON...SOUTHWESTERN
WASHITA AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 1015 PM CDT...
AT 914 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF SENTINEL TO 8 MILES SOUTH OF HOLLIS...MOVING
WEST AT 5 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HOBART...MANGUM...HOLLIS...GRANITE...SENTINEL...LONE WOLF...ROCKY...
WILLOW...GOULD...DUKE...VINSON...RETROP...HESTER...ALTUS-LUGERT
LAKE...BRINKMAN...MCQUEEN AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3488 10000 3504 9963 3531 9932 3519 9896
3486 9927 3463 9956 3450 9987 3449 10000
TIME...MOT...LOC 0214Z 89DEG 5KT 3521 9921 3457 9994
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:29 PM CDT | Special Weather Statement | OUN | Carter, Johnston | 46 min |
| Jun 14, 7:52 PM CDT | Special Weather Statement | OUN | Alfalfa | 38 min |
| Jun 14, 7:57 PM CDT | Special Weather Statement | OUN | Custer, Washita | 48 min |
| Jun 14, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 23 min |
| Jun 14, 8:20 PM CDT | Special Weather Statement | OUN | Major | 25 min |
| Jun 14, 8:25 PM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Custer, Dewey, Greer, Kiowa and 2 more | 3 hr |
| Jun 14, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 46 min |
| Jun 14, 8:31 PM CDT | Special Weather Statement | OUN | Harmon | 44 min |
| Jun 14, 8:43 PM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| Jun 14, 8:45 PM CDT | Special Weather Statement | OUN | Major | 45 min |
| Jun 14, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 33 min |
| Jun 14, 9:15 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 60 min |
| Jun 14, 9:31 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa | 3 hr |
| Jun 14, 10:13 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson | 62 min |
| Jun 14, 11:14 PM CDT | Special Weather Statement | OUN | Caddo, Jackson, Kiowa, Washita | 61 min |
| Jun 14, 11:24 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa, Washita | 3 hr |
| Jun 15, 12:38 AM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 4 hr |
| Jun 15, 12:51 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 114 min |
| Jun 15, 12:56 AM CDT | Special Weather Statement | OUN | Harmon | 49 min |
| Jun 15, 1:31 AM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa | 3 hr |
| Jun 15, 1:43 AM CDT | Flash Flood Warning | OUN | Greer, Jackson, Kiowa | 3 hr |
| Jun 15, 2:00 AM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 67 hr |
| Jun 15, 2:41 AM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Tillman | 2 hr |
| Jun 15, 8:14 AM CDT | Areal Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 5 hr |
| Jun 15, 8:36 AM CDT | River Flood Warning | OUN | Jefferson, Love | 4 days |
| Jun 15, 2:22 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma | 5 hr |
| Jun 15, 2:47 PM CDT | Flash Flood Watch | OUN | Atoka, Bryan, Caddo, Canadian, Carter, Cleveland and 21 more | 3 days |
| Jun 15, 2:58 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 3 hr |
| Jun 15, 4:04 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens, Tillman | 3 hr |
| Jun 15, 4:22 PM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 15, 4:30 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 3 hr |
| Jun 15, 5:16 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Stephens | 3 hr |
| Jun 15, 6:07 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Love, Murray, Pontotoc | 3 hr |
| Jun 15, 6:10 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 52 hr |
| Jun 15, 3:11 PM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 3 hr |
| Jun 15, 5:04 PM CDT | Areal Flood Advisory | OUN | Baylor, Knox | 3 hr |
| Jun 15, 5:20 PM CDT | Special Weather Statement | OUN | Baylor | 25 min |
| Jun 15, 6:16 PM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Clay | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.